# SDR ASAA2015022110718

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 24,625 hours, 7,503 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP.  ACFT GROUNDED. PERFORMED SATCOM LOCK-UP PROCEDURE SUCCESSFUL. OPS RESTORED.
